# SDR DL76P081312

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 48,179 hours, 21,572 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tee Fitting
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CLOSEOUT TEE AT THE MIDSPAR FITTING ON THE NR 2 PYLON WAS FOUND CRACKED.  AN ER/A WAS ISSUED TO REPLACE THE CLOSEOUT TEE AND COMPLETE AD MANDATED INSPECTIONS.
